A combinatorial lemma involving a divergence criterion for series of positive terms

K.A. Post

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)1085-1087
Number of pages3
JournalAmerican Mathematical Monthly
Volume77
Issue number10
DOIs
Publication statusPublished - 1970

Fingerprint

Lemma
Divergence
Series
Term

Cite this

@article{036ed2dca2714707b692b8560f6118f8,
title = "A combinatorial lemma involving a divergence criterion for series of positive terms",
abstract = "No abstract.",
author = "K.A. Post",
year = "1970",
doi = "10.2307/2316099",
language = "English",
volume = "77",
pages = "1085--1087",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "10",

}

A combinatorial lemma involving a divergence criterion for series of positive terms. / Post, K.A.

In: American Mathematical Monthly, Vol. 77, No. 10, 1970, p. 1085-1087.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - A combinatorial lemma involving a divergence criterion for series of positive terms

AU - Post, K.A.

PY - 1970

Y1 - 1970

N2 - No abstract.

AB - No abstract.

U2 - 10.2307/2316099

DO - 10.2307/2316099

M3 - Article

VL - 77

SP - 1085

EP - 1087

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 10

ER -